ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 1996 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Some computational aspects of approximate inertial manifolds and finite differences
Rolf Bronstering
1996, 2(4): 417-454 doi: 10.3934/dcds.1996.2.417 +[Abstract](1034) +[PDF](4861.3KB)
Gevrey regularity and approximate inertial manifolds for the derivative Ginzburg-Landau equation in two spatial dimensions
Boling Guo and Bixiang Wang
1996, 2(4): 455-466 doi: 10.3934/dcds.1996.2.455 +[Abstract](1145) +[PDF](182.8KB)
Nonlinear Galerkin approximation of the two dimensional exterior Navier-Stokes problem
Yinnian He and Kaitai Li
1996, 2(4): 467-482 doi: 10.3934/dcds.1996.2.467 +[Abstract](919) +[PDF](212.0KB)
The asymptotic behavior of solutions of a semilinear parabolic equation
Minkyu Kwak and Kyong Yu
1996, 2(4): 483-496 doi: 10.3934/dcds.1996.2.483 +[Abstract](1015) +[PDF](197.8KB)
Fourier nonlinear Galerkin method for Navier-Stokes equations
Kaitai Li and Yanren Hou
1996, 2(4): 497-524 doi: 10.3934/dcds.1996.2.497 +[Abstract](952) +[PDF](580.8KB)
On the structure of the permanence region for competing species models with general diffusivities and transport effects
Julián López-Gómez
1996, 2(4): 525-542 doi: 10.3934/dcds.1996.2.525 +[Abstract](927) +[PDF](926.8KB)
Some new generalizations of inertial manifolds
A. Debussche and R. Temam
1996, 2(4): 543-558 doi: 10.3934/dcds.1996.2.543 +[Abstract](1062) +[PDF](225.7KB)
Large optimal truncated low-dimensional dynamical systems
Chui-Jie Wu
1996, 2(4): 559-583 doi: 10.3934/dcds.1996.2.559 +[Abstract](758) +[PDF](1117.8KB)
Some physical considerations attendant to the approximate inertial manifolds for Navier-Stokes equations
Oscar P. Manley
1996, 2(4): 585-593 doi: 10.3934/dcds.1996.2.585 +[Abstract](949) +[PDF](149.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]